# SDR DALA2020042902315

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1552575) CORROSION SKIN PANEL LOCATED LOWER SURFACE TRAILING EDGE AREA AT LEVEL RIB 7 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION SECTION I ON SKIN PANEL LOCATED LOWER SURFACE TRAILING EDGE AREA AT LEVEL RIB 7 ON LH WING AS PER PRI 586347-14 REV. 0 ER/A #586347-14, REV. ORIGINAL. SEE LOG PAGE 1550768.
